# SDR DXTA200500898

- Difficulty date: August 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N546QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259046
- Aircraft time: 8,651 hours, 5,731 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED LANDING GEAR LIGHT ON THE RIGHT SIDE (RIGHT MAIN) STAYED ON AFTER GEAR RETRACTION, WITNESS ON THE GROUND REPORTED THAT THE RIGHT MAIN GEAR NEVER RETRACTED.  ITEM IS UNDER INVESTIGATION.
